# SDR AWXA200400923

- Difficulty date: August 5, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348002034200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 1.5 INCH CRACK WAS FOUND IN LT AFT SHEAR PLATE (TRAY) ON AFT SIDE OF L-2 DOOR, OUTBOARD OF BEAM Y1292 LT.  MAINTENANCE REMOVED CRACKED LT AFT SHEAR PLATE ON AFT SIDE OF L-2 DOOR, OUTBOARD OF BEAM Y1292 LT; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
